JournalszaaVol. 20, No. 3pp. 709–725

Floquet Boundary Value Problems for Differential Inclusions: a Bound Sets Approach

  • J. Andres

    Palacky University, Olomouc-Heijin, Czech Republic
  • Luisa Malaguti

    Università di Modena e Reggio Emilia, Italy
  • Valentina Taddei

    Università di Modena e Reggio Emilia, Italy
Floquet Boundary Value Problems for Differential Inclusions: a Bound Sets Approach cover
Download PDF

Abstract

A technique is developed for the solvability of the Floquet boundary value problem associated to a differential inclusion. It is based on the usage of a not necessarily C1C^1-class of Liapunov-like bounding functions. Certain viability arguments are applied for this aim. Some illustrating examples are supplied.

Cite this article

J. Andres, Luisa Malaguti, Valentina Taddei, Floquet Boundary Value Problems for Differential Inclusions: a Bound Sets Approach. Z. Anal. Anwend. 20 (2001), no. 3, pp. 709–725

DOI 10.4171/ZAA/1040